# SDR P5CA9700777

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND PAINT PEELING AT NR 4 PYLON FASTENER HOLES UNDER PYLON SADDLE FAIRING.  CORROSION REMOVED AND REPROTECTION CARRIED OUT IAW BOEING SRM 51-10-01, MM 51-24-00, REF NR 867338.
